| Catalog Number |
QD11-S |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/01/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Device evaluation: this device was returned for service; however, did not meet manufacturing specifications during pre-repair assessment.During repair, it was determined that the reported condition was confirmed.The assignable root cause was determined to be due to wear from normal use and servicing.If additional information should become available, a supplemental medwatch report will be submitted accordingly.
Event or Problem Description
It was reported by (b)(6) that during service and evaluation, it was determined that the bearings of the attachment device were worn.It was determined that the temperature was above specification.It was further determined that the device failed pretest for temperature assessment and thimble set screw.It was noted in the service order that the device was not working properly during pre-surgery.This event did not occur during surgery.There was no patient involvement.There were no reports of injuries, medical intervention or prolonged hospitalization.The exact date of the event was unknown.However, it was reported that the event occurred in 2019.All available information has been disclosed.If additional information should available, a supplemental medwatch will be submitted accordingly.